Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 501230, 15 pages
http://dx.doi.org/10.1155/2010/501230
Research Article

Positive Solutions to Nonlinear Higher-Order Nonlocal Boundary Value Problems for Fractional Differential Equations

1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, Sector H-12, Islamabad 46000, Pakistan
2University of Malakand, Chakdara Dir(L), Khyber Pakhutoonkhwa, Pakistan

Received 28 June 2010; Revised 21 September 2010; Accepted 28 October 2010

Academic Editor: Paul Eloe

Copyright © 2010 Mujeeb Ur Rehman and Rahmat Ali Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mujeeb Ur Rehman and Rahmat Ali Khan, “Positive Solutions to Nonlinear Higher-Order Nonlocal Boundary Value Problems for Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2010, Article ID 501230, 15 pages, 2010. https://doi.org/10.1155/2010/501230.